MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VAN PS OPEN INTL FEM-RT 62.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VAN PS OPEN INTL FEM-RT 62.5; PROSTHESIS, KNEE
Model Number 183106
Medical Device Problem Codes Loss of or Failure to Bond (1068); Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Reaction (2414)
Date of Event 12/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr's are associated with this reporting.Please also reference: 1825034-2016-01524.The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported the patient was revised due to cement loosening causing device malposition and allergic reaction.It should be noted the cement is a competitor device.No further information has been made available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no related deviations or anomalies during manufacturing.Lab reports provided for inflammation pre-revision and anticoagulation monitoring post-revision.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information available at the time of this reporting.

Brand Name
VAN PS OPEN INTL FEM-RT 62.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9607977
Report Number0001825034-2020-00308
Device Sequence Number2738627
Product Code MBV
UDI-Device Identifier00880304270787
UDI-Public00880304270787
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number183106
Device Catalogue Number183106
Device Lot Number882840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
141223 TIB TRAY, LOT J3513122
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;